MAUDE Adverse Event Report: MEDTRONIC, INC. IN.PACT ADMIRAL; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC, INC. IN.PACT ADMIRAL; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number ADM06004013P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
Incident description: upon doing percutaneous transluminal angioplasty (pta) on patient's right superficial femoral artery (sfa), the drug-eluting balloon appeared to be losing atmospheres of pressure due to possible leakage of balloon.The dwell time for this balloon is 3 minutes at 8 atms, but after 2 minutes, all solution in inflation device was gone, so we had to disconnect inflation device, refill w/saline contrast mixture and re-inflate.Then i noticed the device was leaking out of the proximal end of balloon catheter at the junction between the clear y-connector and the blue catheter shaft on the proximal end.No harm was done to patient.No other balloons or devices used.Results of procedure were good.Procedural note: procedure in detail: we engaged the right common iliac artery with a diagnostic internal mammary artery (ima) catheter, advanced a glidewire stiff exchange length into the right superficial femoral artery.We then exchanged our short 6-french sheath with a 6-french 45 cm cook sheath.We traversed the lesion.We predilated the sheath with a 5 mm balloon, and because the lesion was quite focal and responded pretty nicely to the balloon angioplasty, we proceeded to use the drug-coated balloon, admiral, 6x4.We did an 18 atmosphere dilatation for a total of 3 minutes.Follow-up angiographic results were excellent with, angiographically, no significant residual stenosis identified.There is no dissection.There is brisk flow.Sheathogram performed had demonstrated good access and therefore a proglide device was deployed with good hemostasis.

Brand Name
IN.PACT ADMIRAL
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
710 medtronic pkwy
minneapolis MN 55432
MDR Report Key10275405
Report Number10275405
Device Sequence Number2603411
Product Code ONU
UDI-Device Identifier00643169383258
UDI-Public(01)00643169383258(17)210724(10)0009252736
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/15/2020
Report Date (Section F) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADM06004013P
Device Catalogue NumberADM06004013P
Device Lot Number0009252736
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight67
Date Report Sent to FDA07/14/2020